# SDR DALA2025012400603

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,372 hours, 6,645 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Reu
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 8120 - DIV - TO PHL DUE TO INTERMITTENT "27 FLT CTRL FAULT PRIM REU INOP" MESSAGE FOLLOWED BY "RUDDER FAIL" MESSAGE. CORRECTIVE ACTION: CLEARED THE LATCHED FAULT FROM PRIMARY FLIGHT CONTROL COMPUTER (PFCC), REPLACED AFT REMOTE ELECTRONICS UNIT (REU) 1, PERFORMED REU OPERATIONAL TEST, FLIGHT CONTROL RIGGING AND SYSTEM TESTS. (LP# 6385251, 6385248)
